It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Mental Health Board Index
Pages: 1Showing 1 - 3 of 3 for lexapro hyper. (0.004 seconds)


... Sounds like your mental issue, depression started changing to another course after taking one of SSRIs, Lexapro. Any SSRIs are often bringing up other mental ill, particularly Bipolar if you are pre-possessing it. It occurrs both male and female. In the case of Bipolar, there are several effective meds. to alleviate and live normally without a disturbance of your... (1 replies)
... The heart rate is a common side effect. AD's reve up the nervous system...serotonin is defined as an excitatory neurotransmitter. The leg tapping sounds like another side effect of AD's called akathisia, which can be mild or severe depending. Here's a definition I found on it: Akathisia is a neurologically driven agitation ranging from mild leg tapping, feeling... (7 replies)
... Hi everybody. Over the last week I have started to take 5 mg of Lexapro. I am wondering for those of you that take it do you notice that your pupils are more dialated? I also notice that I am a little twitchy at times. This seems to be right when I fall asleep I twitch a little. I also have periods where I am hyper. Anybody else? (8 replies)





Pages: 1

All times are GMT -7. The time now is 04:47 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!